Alert archive / Ohio / Gale Warnings in 2010
Gale Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 21, 2010, 12:28 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2010, 12:28 AM EDT (04:28 UTC)
- Expired
- Oct 21, 2010, 4:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
735 WHUS71 KCLE 210428 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1228 AM EDT THU OCT 21 2010 LEZ142>149-211200- /O.UPG.KCLE.SC.Y.0055.000000T0000Z-101023T0100Z/ /O.NEW.KCLE.GL.W.0007.101021T0428Z-101021T1200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1228 AM EDT THU OCT 21 2010 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTHWEST WINDS TO 30 KNOTS WILL QUICKLY TURN TO THE NORTHWEST AND INCREASE TO 35 KNOT GALES WITH THE PASSAGE OF A COLD FRONT. THE WINDS ARE EXPECTED TO DIMINISH WITHIN A FEW HOURS OF THE FRONTAL PASSAGE. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THURSDAY AND THURSDAY NIGHT BEFORE DIMINISHING FURTHER ON FRIDAY. WAVES WILL RANGE FROM 4 TO 8 FEET EARLY THIS MORNING THROUGH THURSDAY NIGHT AND BEGIN TO SUBSIDE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-211200- /O.NEW.KCLE.GL.W.0007.101021T0428Z-101021T1200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1228 AM EDT THU OCT 21 2010 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. SOUTHWEST WINDS TO 30 KNOTS WITH WILL QUICKLY TURN TO THE NORTHWEST AND INCREASE TO 35 KNOT GALES WITH THE PASSAGE OF A COLD FRONT. THE WINDS ARE EXPECTED TO DIMINISH WITHIN A FEW HOURS OF THE FRONTAL PASSAGE TO BELOW GALE FORCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
1 follow-up statement
663 WHUS71 KCLE 210800 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 AM EDT THU OCT 21 2010 LEZ142>149-212000- /O.CAN.KCLE.GL.W.0007.000000T0000Z-101021T1200Z/ /O.NEW.KCLE.SC.Y.0056.101021T0800Z-101023T0100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 AM EDT THU OCT 21 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS OF 15 TO 25 KNOTS AND WAVES OF 4 TO 8 FEET WILL CONTINUE TODAY. WINDS WILL DIMINISH TO 10 TO 20 KNOTS TONIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY CONTINUE THROUGH FRIDAY...ESPECIALLY ACROSS THE CENTRAL AND EASTERN PORTIONS OF LAKE ERIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-210900- /O.CAN.KCLE.GL.W.0007.000000T0000Z-101021T1200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 400 AM EDT THU OCT 21 2010 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$ OUDEMAN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 20, 7:41 PM EDT, 4 hours 47 minutes earlier.
Area forecast discussion, Oct 20, 7:41 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 741 PM EDT WED OCT 20 2010 .SYNOPSIS... LOW PRESSURE WILL MOVE FROM SOUTHEAST ONTARIO INTO SOUTHERN QUEBEC OVERNIGHT WHILE HIGH PRESSURE MOVES INTO THE NORTHERN PLAINS. A STRONG COLD FRONT EXTENDING SOUTHWEST FROM THE LOW WILL DROP SOUTH TO THE LOWER OHIO VALLEY BY THURSDAY MORNING. MUCH COLDER AIR WILL SPILL INTO THE REGION BEHIND THE FRONT. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... COLD FRONT IS NOW OVER THE WESTERN LAKES DROPPING SOUTHEAST. EXPECT THE FRONT INTO KTOL ABOUT 04Z OR SO AND KCLE TO KFDY 07Z. SHOULD BE SOUTH OF THE AREA AROUND 09Z. PRECIP SHOULDN'T GET GOING UNTIL MIDNIGHT OR A LITTLE AFTER SO WILL WORD THAT INTO THE ZONES. ALSO SKIES WILL START OUT FAIRLY SUNNY SO WILL GO WITH PC THROUGH THE EVENING WITH A TREND TOWARD MOSTLY CLOUDY. HIGH CLOUDS ARE ALREADY OVER LOWER MI HOWEVER THERE HAS BEEN SOME DISSIPATION AS THEY MOVE SOUTHEAST. GIVEN THE FRONT AND THE COLD ADVECTION OVER THE LAKE AFTER MIDNIGHT HAVE GONE ABOVE MOS GUIDANCE POPS WITH HIGHEST POPS IN THE LAKE EFFECT AREAS. FOR WESTERN COUNTIES WILL GO WITH CHANCE POPS MUCH OF NORTH CENTRAL AND INLAND NORTHEAST OHIO WILL GO WITH LIKELY POPS. CATEGORICAL ELSEWHERE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... SHORT TERM PERIOD WILL BE DOMINATED BY COLD ADVECTION INTO THE AREA BEHIND THURSDAY MORNING'S COLD FRONT. THURSDAY 850MB TEMPS DROP FROM NEAR ZERO TO -2C ACROSS NORTHERN OHIO AND INLAND NORTHWEST PA WITH -3C OVER THE LAKE. BUFKIT SHOWS THAT BY EVENING INSTABILITY DUE TO THE LAKE BECOMES MODERATE WITH DEEP LIFT ACROSS ALL OF THE LAKESHORE FROM KCLE NORTHEAST. WILL HAVE CAT POPS ACROSS THE LAKE EFFECT AREAS AND LIKELY ELSEWHERE FOR THE EAST HALF OF THE AREA. GFS AND NAM DIFFER ON THE AMOUNT OF MID LEVEL MOISTURE ACROSS THE WESTERN COUNTIES WITH THE GFS DRIER OF THE TWO. CONCERNED THAT WITH -2C TO -4C OVER LAKE MICHIGAN WE WILL LIKELY GET ADDED MOISTURE INTO THE WESTERN COUNTIES DOWN STREAM FROM THAT LAKE. HIGH PRESSURE HOWEVER WILL ALSO BE BUILDING IN FROM THE WEST DURING THE DAY. WILL INCLUDE A CHANCE POP TO COVER ANY LAKE MICHIGAN SHOWERS AS WELL AS ANY INSTABILITY SHOWERS THAT DEVELOP IN THE COLD AIR. THURSDAY NIGHT AND FRIDAY THE MOISTURE DOES DECREASE FAIRLY RAPIDLY AS THE SURFACE HIGH BUILD IN FROM THE WEST. THIS SHOULD SHUT OFF PRECIP ACROSS THE WESTERN COUNTIES THURSDAY NIGHT. LAKE EFFECT HOWEVER SHOULD BE ONGOING AND BY FRIDAY MORNING 850MB TEMPS DROP TO -4C-5C ON BOTH THE GFS AND NAM. WILL NEED TO HAVE/CONTINUE WITH THE POSSIBILITY OF SNOW MIXING IN TOWARDS MORNING IN THE ELEVATION OF INLAND ERIE AND CRAWFORD COUNTIES IN PA. BY FRIDAY AFTERNOON THE SURFACE RIDGE AXIS REACHES NWRN PA...EXTENDING INTO THE AREA FROM THE SOUTH. MOISTURE IS ALSO DECREASING AND WARM ADVECTION WILL ALREADY BE INTO THE AREA AROUND THE SURFACE HIGH. WILL TAPER POPS TO SLIGHT CHANCE IN NWRN PA FRIDAY AFTERNOON. SATURDAY SHOULD BE DRY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... WET PERIOD DEVELOPING DURING THE EXTENDED FORECAST TIME FRAME. A SERIES OF LOW PRESSURE SYSTEMS ARE PROGGED TO MOVE NORTHEAST INTO THE CENTRAL GREAT LAKES. THIS IS A TYPICAL PATTERN FOR OCTOBER WITH THE FORECAST AREA STAYING ON THE WARM SIDE OF THE LOW FOLLOWED BY A COLD FRONT. UPPER LEVEL STORM SYSTEM OVER THE PACIFIC NORTHWEST WILL SWING EAST ACROSS THE NORTHERN TIER OF THE UNITED STATES. THE LOW WILL DIG A GRADUALLY BROADENING AND DEEPENING TROUGH INTO THE AREA ALLOWING FOR A SERIES OF SURFACE LOW PRESSURE SYSTEMS TO DEVELOP. AS THE STORM SYSTEMS MOVE NORTHEAST INTO THE GREAT LAKES REGION. THE GULF OF MEXICO FLOW WILL DEVELOP HELPING TO FEED MOISTURE INTO THE AREA. THIS WILL HELP TO SUPPORT A THREAT FOR SHOWERS JUST ABOUT EACH DAY. COLD FRONT SLIPS SOUTHEAST ACROSS THE AREA TUESDAY NIGHT. WE MAY ESCAPE SOME RAINFALL IN MOST AREAS ON WEDNESDAY AS DRY SLOT TRIES TO LIFT NORTH INTO THE REGION. TEMPERATURES WEDNESDAY ARE GOING TO BE MIDDLE OF THE ROAD FOR HIGHS. IF WARM FRONT LIFTS BACK NORTH OF THE AREA THEN WE WILL SEE MUCH WARMER TEMPERATURES THAN I CURRENTLY HAVE FORECAST. IF WARM FRONT LAGS BEHIND TO THE SOUTH THEN WE WILL SEE TEMPERATURES COOLER THAN FORECAST. REST OF THE PERIODS SHOULD SEE TEMPERATURES IN THE UPPER 60S FOR HIGHS AS AREA REMAINS IN THE WARM SECTOR. LOWS IN THE 40S. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... MID LEVEL CLOUDS HAVE BEGUN TO OVERSPREAD THE AREA. EXPECT ALL AREAS TO HAVE MID LEVEL CIGS BY 06Z. COLD FRONT STILL ON TRACK TO MOVE ACROSS THE TAF SITES OVERNIGHT. THE FRONT SHOULD REACH KTOL BY 06Z AND SHOULD BE EAST OF THE AREA BY DAYBREAK. STILL EXPECTING SOME SHRA TO DEVELOP ALONG AND AHEAD OF THE FRONT. BEST CHANCES WILL BE NORTH OF A LINE FROM KTOL TO KYNG. EXPECTING A FEW HOUR PERIOD OF SHOWERS. PRECIP COULD LAST LONGER AT KERI GIVEN SOME ENHANCEMENT FROM LAKE ERIE. EXPECT CIGS TO AT LEAST BRIEFLY DIP TO MVFR WITH THE STEADIER SHOWERS. MODELS SHOWING DRIER AIR MOVING IN FROM THE WEST ON THURSDAY. WESTERN SITES COULD LOOSE THEIR CIGS DURING THE AFTERNOON. S TO SW FLOW WILL BECOME WEST RIGHT BEHIND THE FRONT AND THEN NW TOMORROW MORNING. EXPECT SOME GUSTS TO AROUND 25 KNOTS BEGINNING AROUND MIDDAY THURSDAY. .OUTLOOK...NON VFR POSSIBLE THURSDAY NORTHEAST OHIO AND NORTHWEST PA. NON VFR POSSIBLE ACROSS THE AREA SATURDAY NIGHT THROUGH MONDAY. && .MARINE... STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL SHIFT TO THE WEST AND THEN NORTHWEST AFTER FRONTAL PASSAGE TONIGHT. CANADA HAS A GALE FOR THE EAST END OF LAKE ERIE FOR THIS EVENING IN THE SOUTHWEST FLOW. BASED ON THE DATA IT SEEMS THAT UP TO 30 KNOTS SHOULD HANDLE IT AND THIS WAS COORDINATED WITH BUF. THE WATER LEVEL SHOULD REMAIN ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION...USUALLY GALE FORCE WINDS ARE REQUIRED FOR LOW WATER ON THE WEST END OF LAKE ERIE. THE WINDS WILL BRIEFLY DECREASE AFTER THE FRONTAL PASSAGE AND THEN PICK UP AGAIN AND REMAIN IN THE 15 TO 30 KNOT RANGE FOR THURSDAY AND THURSDAY NIGHT AND THEN START TO DECREASE FRIDAY AS HIGH PRESSURE BUILDS IN. AT THIS TIME A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL FRIDAY EVENING. THIS LOOKS REASONABLE. IT IS POSSIBLE THAT WE MAY BE ABLE TO DROP THE ADVISORY OVER THE WEST END OF THE LAKE EARLY ON FRIDAY. ON SATURDAY THE FLOW WILL BE SOUTHWEST AND THEN A FRONTAL BOUNDARY WILL BE CLOSE TO LAKE ERIE SUNDAY. SOME QUESTION WHETHER THE BOUNDARY WILL STALL OVER THE LAKE OR JUST NORTH OR SOUTH IT. BY MONDAY AS LOW PRESSURE MOVES ALONG THE FRONT THE BOUNDARY WILL BE NORTH OF LAKE ERIE. CONDITIONS SHOULD REMAIN JUST BELOW CRITERIA FOR A SMALL CRAFT ADVISORY. HOWEVER...THIS WILL HAVE TO BE MONITORED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EDT FRIDAY FOR LEZ142>149. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...LOMBARDY AVIATION...KUBINA MARINE...KIELTYKA
Hazardous weather outlook, Oct 20, 1:42 PM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 142 PM EDT WED OCT 20 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-211745- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 142 PM EDT WED OCT 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY SOUTHWESTERLY WINDS AND A DRY ATMOSPHERE WILL LEAD TO AN ELEVATED FIRE DANGER ACROSS MUCH OF THE AREA THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COOL AND DRY AIRMASS WILL SETTLE INTO THE REGION FOR THURSDAY NIGHT INTO FRIDAY MORNING. IF CLOUD COVER FROM LAKE ERIE DECREASES ENOUGH BY FRIDAY MORNING PORTIONS OF THE REGION COULD EXPERIENCE THE FIRST FREEZE OF THE SEASON. THE BEST CHANCES FOR THIS TO OCCUR LOOK TO BE NEAR AND SOUTH OF A FINDLAY TO MEDINA TO YOUNGSTOWN LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-211745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 142 PM EDT WED OCT 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 4:00 AM EDT | Small Craft Advisory | CLE | 24 hr | |
| Oct 21, 3:34 PM EDT | Frost Advisory | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 17 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.